# SDR 2024FA0000460

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: General aviation
- Aircraft: N4540S
- Make and model: Beech T42A
- Aircraft serial: TC1891
- Aircraft time: 3,500 hours, 2,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Unlatched
- Location: Zone 800
- Part time: 3,500 hours, 2,250 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THIS WAS NOT A MECHANICAL ISSUE.  MY WIFE CLOSED THE DOOR, AND I THOUGHT SHE GOT THE LAST "CLICK" THAT YOU NEED TO MAKE SURE THAT THE DOOR IS PROPERLY CLOSED. ON TAKE OFF, THE DOOR POPPED OPEN, AND AS PIC, I DECIDED TO ABORT THE TAKEOFF.  I DIDN'T WANT TO PUT FLAT SPOTS ON MY TIRES, SO I ALLOWED MYSELF TO RUN OFF THE END OF THE RUNWAY 20-30 YARDS. I HIT NOTHING, DAMAGED NOTHING, AND PULLED A U-TURN AND GOT BACK ON THE TAXI WAY WITH NO ISSUES, AND TAXIED BACK TO THE RUNWAY, BUT THIS TIME I CLOSED AND LOCKED THE DOOR.  WE TOOK OFF WITH NO ISSUES AND RETURNED TO KEKY WITH NO ISSUES.  I HAVE SINCE FLOWN THE AIRCRAFT 15-20 TIMES WITH NO DOOR ISSUES.
